# SDR CALA2022020400311

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 51,634 hours, 31,675 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ANCHORAGE FITTING IS PITTED ON TOP SIDE BETWEEN FITTING & BUS HING ON HAECO LCQ REF 9296023/44023 SPEC A3NB-32-3-6078. NR GENE RATED BY V892442 BUSHING AND REAMED TO REMOVE PITTING FINAL HOLE SIZE 4.172", REMOVED MATERIAL .024 AND FINAL LUG THICKNESS 1.468" <1.563" TABLE 1. FABRICATED AND INSTALLED REPAIR BUSHING AND LUG THICKNESS REPAIR LIFE LIMIT IS 35,000FC FROM REPAIR EMBODIMENT REFERENCE HAECO TECHNICIAN V081440 AND QC LC-40 REWORKED R/H ANCHORAGE FITTING PITTING CORROSION IAW SRM CH 57-26-13-300-026 REMOVED ADD EMP:V081440 DIP APPROVED PER SRM 57-26-13-300-026. REPAIR LIFE LIMIT IS TOMC-APPROVAL FROM SC1ELBYC COMMENT 35000 FC FROM TIME OF REPAIR EMBODIMENT INSPECTION COMPLETED BY LC-40 CHANGE TO MAJOR REPAIR QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT
